OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Probabilistic Analysis of a Marine Ecological System with Intense Variability
Yassine Sabbar, Asad Khan, Anwarud Din
Mathematics (2022) Vol. 10, Iss. 13, pp. 2262-2262
Open Access | Times Cited: 12

Showing 12 citing articles:

Stochastic modeling of the <i>Monkeypox</i> 2022 epidemic with cross-infection hypothesis in a highly disturbed environment
Asad Khan, Yassine Sabbar, Anwarud Din
Mathematical Biosciences & Engineering (2022) Vol. 19, Iss. 12, pp. 13560-13581
Open Access | Times Cited: 35

New Method to Investigate the Impact of Independent Quadratic α-Stable Poisson Jumps on the Dynamics of a Disease under Vaccination Strategy
Yassine Sabbar, Asad Khan, Anwarud Din, et al.
Fractal and Fractional (2023) Vol. 7, Iss. 3, pp. 226-226
Open Access | Times Cited: 11

Long-run analysis of a perturbed HIV/AIDS model with antiretroviral therapy and heavy-tailed increments performed by tempered stable Lévy jumps
Kottakkaran Sooppy Nisar, Yassine Sabbar
Alexandria Engineering Journal (2023) Vol. 78, pp. 498-516
Open Access | Times Cited: 10

Determining the global threshold of an epidemic model with general interference function and high-order perturbation
Yassine Sabbar, Asad Khan, Anwarud Din, et al.
AIMS Mathematics (2022) Vol. 7, Iss. 11, pp. 19865-19890
Open Access | Times Cited: 14

Numerical Simulation of Nonlinear Stochastic Analysis for Measles Transmission: A Case Study of a Measles Epidemic in Pakistan
Bing Guo, Asad Khan, Anwarud Din
Fractal and Fractional (2023) Vol. 7, Iss. 2, pp. 130-130
Open Access | Times Cited: 7

Threshold analysis of an algae-zooplankton model incorporating general interaction rates and nonlinear independent stochastic components
Yassine Sabbar, Aeshah A. Raezah
AIMS Mathematics (2024) Vol. 9, Iss. 7, pp. 18211-18235
Open Access | Times Cited: 2

Mathematical Analysis of Malaria Epidemic: Asymptotic Stability With Cost‐Effectiveness Study
Sacrifice Nana-Kyere, Baba Seidu, Kwara Nantomah
Journal of Applied Mathematics (2024) Vol. 2024, Iss. 1
Open Access | Times Cited: 1

The impact of dual time delay and Caputo fractional derivative on the long-run behavior of a viral system with the non-cytolytic immune hypothesis
Mouhcine Naim, Yassine Sabbar, Mostafa Zahri, et al.
Physica Scripta (2022) Vol. 97, Iss. 12, pp. 124002-124002
Closed Access | Times Cited: 7

Long-Term Bifurcation and Stochastic Optimal Control of a Triple-Delayed Ebola Virus Model with Vaccination and Quarantine Strategies
Anwarud Din, Asad Khan, Yassine Sabbar
Fractal and Fractional (2022) Vol. 6, Iss. 10, pp. 578-578
Open Access | Times Cited: 6

Stationary distribution of an SIR epidemic model with three correlated Brownian motions and general Lévy measure
Yassine Sabbar, Anwar Zeb, Nadia Gul, et al.
AIMS Mathematics (2022) Vol. 8, Iss. 1, pp. 1329-1344
Open Access | Times Cited: 4

A general chemostat model with second-order Poisson jumps: asymptotic properties and application to industrial waste-water treatment
Yassine Sabbar, José Luis Díaz Palencia, Mouhcine Tilioua, et al.
AIMS Mathematics (2023) Vol. 8, Iss. 6, pp. 13024-13049
Open Access | Times Cited: 2

Nonlinear Perception Characteristics Analysis of Ocean White Noise Based on Deep Learning Algorithms
Qian Tao, Ying Li, Jun Chen
Mathematics (2024) Vol. 12, Iss. 18, pp. 2892-2892
Open Access

Page 1

Scroll to top